# SDR CALA2021120802303

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN THE RH FR20 #1 DOOR STOP FITTING FASTENER HOLE #3 . CRACK IS IN THE INTERCOSTAL ONLY. REMOVED AND REPLACED R/H FR20 #1 DOOR STOP INTERCOASTAL IAW SRM 51-42-11. R5311 3118  FORM 44-0008 ATTACHED EMP# V935774 WORK AC COMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 0 018720.
